# SDR FDEA202012103116

- Difficulty date: December 10, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 31,231 hours, 17,222 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: FXR532B114300000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 151TF DAMAGED.  FABRICATED FLOOR PANEL 151TF ON VTMAE TRAVELER T20/1525286, IAW DWG SRZ-25-005R.  CLASSIFIED AS CAT A AND MAJOR REPAIR.
